International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 31, Pages 1973-1979

Composition operators from the Bloch space into the spaces QT

Pengcheng Wu1 and Hasi Wulan2

1Department of Mathematics, Guizhou Normal University, Guiyang 550001, China
2Department of Mathematics, Shantou University, Shantou 515063, Guangdong, China

Received 10 July 2002

Copyright © 2003 Pengcheng Wu and Hasi Wulan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Suppose that φ(z) is an analytic self-map of the unit disk Δ. We consider the boundedness of the composition operator Cφ from Bloch space into the spaces QT (QT,0) defined by a nonnegative, nondecreasing function T(r) on 0r<.